# SDR AALA202207251137

- Difficulty date: July 21, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 64,067 hours, 29,315 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR ASSIST BOTTLE REQUIRES SERVICING. SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00.
